# SDR DHL2003740503

- Difficulty date: February 4, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 35,857 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUESLAGE UPPER MAIN DECK CARGO DOOR FUSLAGE FRAME 480 CRACKED FWD SIDE WHERE ATTACH TO FUSELAGE SKIN.  CUT OUT DAMAGED FLANGE AND FABRICATED REPAIR FROM 7075-T6 AND FILLER FROM 7075-T6 .063 PER SRM 53-10-4 FIG 1.  PARTS TREATED AND PRIMED PER SRM 51-10-2.  INSTALLED REPAIR PER SRM 53-10-4, FIG 1 AND 51-30-2.
